Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 628931, 8 pages
Research Article

Fuzzy -Fold BCI-Positive Implicative Ideals in BCI-Algebras

1Department of Mathematics, Faculty of Science, University of Yaounde 1, P.O. Box 812, Yaounde, Cameroon
2Department of Mathematics, University of Dschang, P.O. Box 67, Dschang, Cameroon
3Department of Mathematics, University of Oregon, Eugene, OR 97403, USA

Received 11 June 2012; Accepted 21 August 2012

Academic Editor: Siegfried Gottwald

Copyright © 2012 S. F. Tebu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. F. Tebu, C. Lele, and J. B. Nganou, “Fuzzy -Fold BCI-Positive Implicative Ideals in BCI-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 628931, 8 pages, 2012. doi:10.1155/2012/628931